# SDR SWAA2023041314583

- Difficulty date: March 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 500A+10 TO 500I RBL 24 WL 156<[01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE NCX000697 DUE 09/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED MEASUREMENTS;[04] REMOVED DAMAGED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; RBL24; WL156 PER SRM 53-00-53-2R-5 STEP 4. B. AND EA M-22-153-01550.;[05] FABRICATED FCB R/H FLOOR TO SIDEWALL SUPPORT; ALL REPAIR PARTS; AND QTY (2) TAPERED FILLERS FROM BAC1496-444#7075T62 EXT. CLAD LOT#1515896-1; REPAIR SPLICE LOCATED AT BS500B+10.5; RBL24; WL156. PER SRM 53-00-53-2R-5 STEP 4. C THRU G. AND EA M-22-153-01550.;[09] APPLIED PRIMER TO FABRICATED R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. AND EA M-22-153-01550.;[10] OK TO INSTALL FCB FABRICATED R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24; WL156.[13] INSTALLED FCB FABRICATED R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24; WL156 PER SRM 53-00-53-2R-5 STEP 4. L.; DWG 143A7500 AND EA M-22-153-01550.;
